# SDR RRXA98513

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5750717501
- Condition: Misdrilled
- Location: Frame 780
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 780 WITH MISDRILLED HOLE BETWEEN LONGERONS 9 AND 10 RIGHT.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R49, DC-8 SRM 53-2-0 AND 51-1-1A.
